# SDR UHLA201509100742

- Difficulty date: September 10, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N858RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000080
- Aircraft time: 29,471 hours, 17,067 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 19
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIR DOUBLER ON LT SEAT TRACK BEAM AT FR 19 IS CORRODED.  REMOVED CORRODED DOUBLER AND INSTALLED NEW DOUBLER IAW SRM 51-10-10.
